# SDR AALA202503124784

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 38,323 hours, 7,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Faulted
- Location: Heated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO THE FLIGHT ATTENDANT REPORTING A BURNING ELECTRICAL SMELL ALONG WITH A HOT FLOOR PANEL WITH A DARK SPOT ON IT IN THE FORWARD CABIN. AND DARK SPOT ON FLOOR IN FORWARD CABIN. THE AIRCRAFT LANDED SAFELY AT LAS AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE BREAKER 2000VU A6 FOR THE FORWARD GALLEY RIGHT HAND HEATED FLOOR PANEL WAS POPPED AND THE FLOOR PANEL WAS THE SOURCE OF THE BURNING ELECTRICAL SMELL. MAINTENANCE DE-ACTIVATED THE HEATED FLOOR PANEL AND PLACED THE ITEM ON MEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
